Boundary Value Problems for the Laplace Operator in an Infinite Plane Sector
Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1155-1164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_9_a0,
author = {V. B. Vasil'ev (Vasilyev)},
title = {Boundary {Value} {Problems} for the {Laplace} {Operator} in an {Infinite} {Plane} {Sector}},
journal = {Differencialʹnye uravneni\^a},
pages = {1155--1164},
year = {2003},
volume = {39},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_9_a0/}
}
V. B. Vasil'ev (Vasilyev). Boundary Value Problems for the Laplace Operator in an Infinite Plane Sector. Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1155-1164. http://geodesic.mathdoc.fr/item/DE_2003_39_9_a0/